Keywords (1)

Academic
Publications
On locally finite minimal non-solvable groups

On locally finite minimal non-solvable groups,10.2478/s11533-010-0005-8,Central European Journal of Mathematics,Ahmet Arıkan,Sezgin Sezer,Howard Smith

On locally finite minimal non-solvable groups  
BibTex | RIS | RefWorks Download
In the present work we consider infinite locally finite minimal non-solvable groups, and give certain characterizations. We also define generalizations of the centralizer to establish a result relevant to infinite locally finite minimal non-solvable groups.
Journal: Central European Journal of Mathematics - CENT EUR J MATH , vol. 8, no. 2, pp. 266-273, 2010
Cumulative Annual
View Publication
The following links allow you to view full publications. These links are maintained by other sources not affiliated with Microsoft Academic Search.